# SDR REXA2016072101380

- Difficulty date: July 21, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 19,424 hours, 12,471 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FROM BS 677 - 720 IS CORRODED AT MULTIPLE AREAS.   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-11-001-001-A01, AND AMM 53-00-49-000/400-801A07.
